So ive been off the depo shot for a year and some months now and i stopped having periods after thr last shot ( only got the shot 2 times ) ive been having unprotected sex too and the last time i had unprotected sex was on 3/1/16 and the next week i started getting strong cramps and my boobs started to hurt a little. On 3/16 i woke up and went to the bathroom and i had a brownish discharge on my underwear. So i thought it was my period coming back. It lasted for 2 days and there was also like a pinkish color at times. 2 days later i had sex with my boyfriend and started bleeding after that but only for a bit and stopped. Now im having mild cramps and my back hurts and i feel moody. Could it be because my body is getting back to normal or could i be pregnant? I really dont have time to be going to the Doctors because of work but i really would like to know.. Thanks !
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Pregnancy - I was on depo provera which resulted in irregular periods,in 3days times isgoing to b a?
Posted 25 Jul 2013 • 1 answer
Posted 9 Nov 2014 • 2 answers
Posted 10 Mar 2015 • 2 answers
Posted 29 Aug 2016 • 1 answer